# SDR 9806879311

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314RC
- Make and model: Doug DC-9-82
- Aircraft serial: 49110
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND BOTH AFT OVERWING EMERGENCY EXIT SIGNS INOPERATIVE.  MAINTENANCE REPLACED BATTERIES, OPERATIONAL CHECK NORMAL.
